# SDR FDEA201204201501

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53275411203
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FR 63 BETWEEN SEAT TRACKS 4R AND 5R CLS ADAPTER SCALLUP DEFORMED.  R & R CLEVIS ADAPTER IAW SRM 51-72-10, PG 1.
